# SDR AU981594

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180K
- Propeller: Mcauly C2A34C204
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 07310292
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL FIN REAR SPAR CRACKED UNDER DOUBLERS AS INDICATED IN CESSNA SE-80-85.
